Discrete-Time Stochastic Linear-Quadratic Optimal Control with Time-Inconsistency

Xun Li, Yuan Hua Ni, Ji Feng Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

Different from existing literature, the definiteness constraint is not posed on the state weight matrices and the control weight matrices of the cost functional. Necessary and suffcient conditions are obtained to the existence of the open-loop time-consistent equilibrium control, which contain the solvability of certain forward-backward stochastic difference equation systems, the stationary conditions and the convexity conditions. Under additional conditions, the closed-form of the open-loop equilibrium control is characterized via the solutions of systems of certain generalized difference Riccati equations. Interestingly, the system of generalized difference Riccati equations do not admit symmetry structure. Finally, for a special case of the considered problem, the existence of the open-loop equilibrium control for all the initial pairs is shown to be equivalent to the solvability of certain generalized difference Riccati equation.
Original languageEnglish
Pages (from-to)691-696
Number of pages6
JournalIFAC-PapersOnLine
Volume48
Issue number28
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • forward-backward stochastic difference equation
  • stochastic linear-quadratic optimal control
  • Time-inconsistency

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this